MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC KIT: 2L 5.5 FR X 55 CM CG+ VPS; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PICC KIT: 2L 5.5 FR X 55 CM CG+ VPS; CATHETER,INTRAVASCULAR,THERAP
Catalog Number ASK-45552-RH
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " as the nurse was tearing the sheath, it tore off in her hand.She said it had felt flimsy." no medical intervention required.No patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away sheath and picc/delta assembly for analysis.No obvious signs of use were observed on the returned components.Visual analysis revealed the peel-away sheath extrusion was separated adjacent to the tab.A portion of the tab was observed to be separated, and remains of the extrusion were still attached.The other tab was intact and remained connected to the sheath extrusion.The sheath extrusion was completely split along the score lines.The overall length of the sheath measured 2 3/4" which is within the specification limits of 2 5/8" - 2 7/8".The outer and inner diameter of the sheath could not be accurately measured due to the condition of the returned sample.Functional inspection could not be performed due to the condition of the returned sample.Additional testing was not required for this complaint investigation.All complaints are trended across product families on a monthly basis; therefor, a separate complaint history review is not required.A device history record review was performed, and there was one potential finding.Non-conformance was initiated in regard to "peel-away sheath tears incorrectly".The failure mode of this complaint is relevant to the non-conformance identified as it is a manufacturing issue.

Brand Name
ARROW PICC KIT: 2L 5.5 FR X 55 CM CG+ VPS
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18770300
Report Number9680794-2024-00116
Device Sequence Number7795350
Product Code LJS
UDI-Device Identifier10801902159967
UDI-Public10801902159967
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue NumberASK-45552-RH
Device Lot Number33F23J0779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown